# SDR SWIA2014061838213

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,415 hours, 22,316 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE SENSOR CAUTION MESSAGE.  R & R RT WING CONTROL SENSOR IAW AMM.  PERFORMED TEST OF NEW RT WING CONTROL SENSOR IAW AMM.  R & R RT WING SUFFICIENT HEAT SENSOR IAW AMM.  OPS CHECKED GOOD.
